Header menu link for other important links
Simulation functions and geraghty type results
S. Chandok, , L.K. Dey, M. Pavlović, S. Radenović
Published in Boletim da Sociedade Paranaense de Matematica
Volume: 39
Issue: 1
Pages: 35 - 50
We concern this manuscript with Geraghty type contraction mappings via simulation functions and pull down some sufficient conditions for the existence and uniqueness of point of coincidence for several classes of mappings involving Geraghty functions in the setting of metric spaces. These findings touch up many of the existing results in the literature. Additionally, we elicit one of our main results by a non-trivial example and pose an interesting open problem for the enthusiastic readers. © Soc. Paran. de Mat.
About the journal
JournalBoletim da Sociedade Paranaense de Matematica
PublisherBoletim da Sociedade Paranaense de Matematica